Alert archive / California / Small Craft Advisories in 2020

Small Craft Advisory 10, NWS Eureka, CA

February 3, 2020

NWS Eureka, CA issued this small craft advisory at Feb 3, 2020, 8:35 PM PST. It took effect at Feb 3, 2020, 9:00 PM PST. It was in force for 55 hr.

The area

The counties it named.

The facts

Issued
Feb 3, 2020, 8:35 PM PST (04:35 UTC)
In effect from
Feb 3, 2020, 9:00 PM PST
Expired
Feb 6, 2020, 4:00 AM PST
In force
55 hr
Issued by
NWS Eureka, CA

The text

As transmitted.

325 
WHUS76 KEKA 040435
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
835 PM PST Mon Feb 3 2020

PZZ455-041245-
/O.EXP.KEKA.SE.W.0003.000000T0000Z-200204T0500Z/
/O.NEW.KEKA.SC.Y.0010.200204T0500Z-200205T1100Z/
Cape Mendocino to Pt Arena out 10 nm-
835 PM PST Mon Feb 3 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PST WEDNESDAY...
...HAZARDOUS SEAS WARNING WILL EXPIRE AT 9 PM PST THIS EVENING...

* WHAT...North winds 15 to 25 kt with localized gusts up to 35 kt
  and seas 7 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-041245-
/O.CON.KEKA.GL.W.0006.000000T0000Z-200205T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
835 PM PST Mon Feb 3 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST TUESDAY...

* WHAT...N winds 25 to 30 kt with gusts to 40 kt. Seas 13 to 17 
  feet tonight diminishing to 12 to 14 feet on Tuesday.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-041245-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200205T1100Z/
Pt St George to Cape Mendocino out 10 nm-
835 PM PST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Localized gusts to 35 kt near Cape 
  Mendocino. Seas 12 to 15 ft subsiding to 10 to 12 ft tonight 
  and Tuesday.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-041245-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200205T1100Z/
Pt St George to Cape Mendocino 10 to 60 nm-
835 PM PST Mon Feb 3 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PST
WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Localized gusts to 35 kt. Seas 12 
  to 15 ft today subsiding to 10 to 13 ft tonight and Tuesday.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 3 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
10 follow-up statements
029 
WHUS76 KEKA 041044
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
244 AM PST Tue Feb 4 2020

PZZ475-041845-
/O.CON.KEKA.GL.W.0006.000000T0000Z-200205T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
244 AM PST Tue Feb 4 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...N winds 25 to 30 kt with gusts to 40 kt. Seas 13 to 17 
  feet tonight diminishing to 12 to 14 feet on Tuesday.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-041845-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-200205T2000Z/
Pt St George to Cape Mendocino out 10 nm-
244 AM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL NOON PST WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Localized gusts to 35 kt near Cape 
  Mendocino. Seas 12 to 15 ft subsiding to 10 to 12 ft tonight 
  and Tuesday.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until noon PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-041845-
/O.EXT.KEKA.SC.Y.0010.000000T0000Z-200206T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
244 AM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST WEDNESDAY...

* WHAT...North winds 15 to 25 kt with localized gusts up to 35 
  kt and seas 7 to 12 feet expected.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-041845-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-200205T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
244 AM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 AM PST WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Localized gusts to 35 kt. Seas 12 
  to 15 ft today subsiding to 10 to 13 ft tonight and Tuesday.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
208 
WHUS76 KEKA 041629
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
829 AM PST Tue Feb 4 2020

PZZ475-050030-
/O.CON.KEKA.GL.W.0006.000000T0000Z-200205T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
829 AM PST Tue Feb 4 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING...

* WHAT...N winds 25 to 30 kt with gusts to 35 kt. Seas 12 to 14
  feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

&&

$$

PZZ450-050030-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200205T2000Z/
Pt St George to Cape Mendocino out 10 nm-
829 AM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL NOON PST
WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Localized gusts to 35 kt near Cape
  Mendocino. Seas 9 to 12 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until noon PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-050030-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
829 AM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST
WEDNESDAY...

* WHAT...North winds 15 to 25 kt with localized gusts up to 35 kt
  and seas 8 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ470-050030-
/O.CON.KEKA.SC.Y.0009.000000T0000Z-200205T1700Z/
Pt St George to Cape Mendocino 10 to 60 nm-
829 AM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 AM PST
WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Localized gusts to 35 kt. Seas 10 to
  13 ft.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 AM PST Wednesday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
454 
WHUS76 KEKA 042251
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
251 PM PST Tue Feb 4 2020

PZZ475-050500-
/O.CON.KEKA.GL.W.0006.000000T0000Z-200205T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
251 PM PST Tue Feb 4 2020

...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING...

* WHAT...N winds 25 to 30 kt. Gusts to 35 kt this evening. Seas 10
  to 13 ft.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM Tuesday.

* IMPACTS...Strong winds will cause hazardous seas which could 
  capsize or damage vessels and reduce visibility.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Mariners should alter plans to avoid these hazardous conditions.
Remain in port, seek safe harbor, alter course, and/or secure the
vessel for severe conditions.

$$

PZZ450-050700-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-200205T2300Z/
Pt St George to Cape Mendocino out 10 nm-
251 PM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM WEDNESDAY...

* WHAT...N winds 15 to 25 kt diminishing to 5 to 15 kt. Seas 8 to
  11 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 3 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ470-050700-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-200206T0500Z/
Pt St George to Cape Mendocino 10 to 60 nm-
251 PM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Seas 10 to 13 ft.

* WHERE...Pt St George to Cape Mendocino 10 to 60 nm.

* WHEN...Until 9 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$

PZZ455-050700-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T0500Z/
Cape Mendocino to Pt Arena out 10 nm-
251 PM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM 
WEDNESDAY...

* WHAT...N winds 15 to 25 kt. Occasional gusts to 35 kt this
  evening near Cape Mendocino. Seas 8 to 11 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 9 PM Wednesday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

$$
402 
WHUS76 KEKA 050409
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
809 PM PST Tue Feb 4 2020

PZZ475-051215-
/O.CAN.KEKA.GL.W.0006.000000T0000Z-200205T0500Z/
/O.NEW.KEKA.SC.Y.0011.200205T0409Z-200206T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
809 PM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 4 AM PST THURSDAY...
...GALE WARNING IS CANCELLED...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  10 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ450-470-051215-
/O.EXT.KEKA.SC.Y.0009.000000T0000Z-200206T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
809 PM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...N winds 15 to 25 kt diminishing to 5 to 15 kt during
  Wednesday. Seas 8 to 11 ft.

* WHERE...Pt St George to Cape Mendocino out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-051215-
/O.EXT.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
809 PM PST Tue Feb 4 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 4 AM PST THURSDAY...

* WHAT...N winds 15 to 25 kt. Occasional gusts to 35 kt this 
  evening near Cape Mendocino. Seas 8 to 11 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
170 
WHUS76 KEKA 051105
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
305 AM PST Wed Feb 5 2020

PZZ450-470-051215-
/O.CAN.KEKA.SC.Y.0009.000000T0000Z-200206T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
305 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ455-051915-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
305 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt. Occasional gusts to 35 kt this 
  evening near Cape Mendocino. Seas 8 to 11 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-051915-
/O.CON.KEKA.SC.Y.0011.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
305 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...North winds 15 to 25 kt with gusts up to 30 kt and seas 
  10 to 14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
334 
WHUS76 KEKA 051126 CCA
MWWEKA

URGENT - MARINE WEATHER MESSAGE...CORRECTED
National Weather Service Eureka CA
326 AM PST Wed Feb 5 2020

PZZ450-470-051215-
/O.CAN.KEKA.SC.Y.0009.000000T0000Z-200206T1200Z/
Pt St George to Cape Mendocino out 10 nm-
Pt St George to Cape Mendocino 10 to 60 nm-
326 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY IS CANCELLED...

$$

PZZ455-051915-
/O.COR.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
326 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt. Seas 9 to 12 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-051915-
/O.COR.KEKA.SC.Y.0011.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
326 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt with gusts up to 30 kt. Seas 10 to 
  14 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
172 
WHUS76 KEKA 051647
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
847 AM PST Wed Feb 5 2020

PZZ455-060100-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
847 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt. Seas 8 to 10 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-060100-
/O.CON.KEKA.SC.Y.0011.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
847 AM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt with gusts up to 30 kt. Seas 10 to 
  12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
811 
WHUS76 KEKA 052230
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
230 PM PST Wed Feb 5 2020

PZZ475-060630-
/O.EXT.KEKA.SC.Y.0011.000000T0000Z-200207T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
230 PM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 2 AM PST FRIDAY...

* WHAT...N winds 15 to 25 kt. Seas 9 to 11 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 2 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-060630-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
230 PM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt. Seas 8 to 10 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small craft.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
587 
WHUS76 KEKA 060426
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
826 PM PST Wed Feb 5 2020

PZZ455-061200-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
826 PM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST
THURSDAY...

* WHAT...N winds 15 to 25 kt. Seas 8 to 11 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ475-061230-
/O.CON.KEKA.SC.Y.0011.000000T0000Z-200207T1000Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
826 PM PST Wed Feb 5 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM PST FRIDAY...

* WHAT...N winds 15 to 25 kt. Seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 2 AM PST Friday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$
509 
WHUS76 KEKA 061056
MWWEKA

URGENT - MARINE WEATHER MESSAGE
National Weather Service Eureka CA
256 AM PST Thu Feb 6 2020

PZZ475-061900-
/O.EXT.KEKA.SC.Y.0011.000000T0000Z-200208T0500Z/
Cape Mendocino to Pt Arena 10 to 60 nm-
256 AM PST Thu Feb 6 2020

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 9 PM PST FRIDAY...

* WHAT...N winds 15 to 25 kt. Seas 9 to 12 feet.

* WHERE...Cape Mendocino to Pt Arena 10 to 60 nm.

* WHEN...Until 9 PM PST Friday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

PZZ455-061200-
/O.CON.KEKA.SC.Y.0010.000000T0000Z-200206T1200Z/
Cape Mendocino to Pt Arena out 10 nm-
256 AM PST Thu Feb 6 2020

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 4 AM PST EARLY
THIS MORNING...

* WHAT...N winds 15 to 25 kt. Seas 8 to 11 ft.

* WHERE...Cape Mendocino to Pt Arena out 10 nm.

* WHEN...Until 4 AM PST Thursday.

* IMPACTS...Conditions will be hazardous to small crafts.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Inexperienced mariners, especially those operating smaller
vessels, should avoid navigating in hazardous conditions.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Eureka, CA wrote its last area forecast discussion before this small craft advisory went out at Feb 3, 3:11 PM PST, 5 hours 24 minutes earlier.

Area forecast discussion, Feb 3, 3:11 PM PST, 5 hours 24 minutes before
AREA FORECAST DISCUSSION
National Weather Service Eureka CA
311 PM PST Mon Feb 3 2020

.SYNOPSIS...Cool, breezy weather will prevail through Tuesday as
strong high pressure building offshore provides plenty of
sunshine. Clouds may increase on Wednesday, but otherwise expect
dry weather to continue through Friday with moderating
temperatures. A few showers are possible in the north Saturday
with dry conditions expected Sunday and Monday.

&&

.DISCUSSION...The upper level trough is moving off to the east and
high pressure has started to build into the area. The cold airmass
is still in place and temperatures are only in the 40s to around
50 this afternoon. Winds are breezy this afternoon, but will
diminish tonight. This will allow temperatures to drop quickly
tonight with lows in the 20s in the inland valleys lows in the low
to mid 30s at the coast. Inland valleys are expected to stay
mainly clear, but if some fog does form it could keep areas 5 to
10 degrees warmer than the current forecast. The winds should
decouple at the coast, but a light easterly flow should be enough
keep the fog away. This should set the coast up for a cold night.
So have issued a hard freeze warning for the Humboldt and Del
Norte coasts. Away from the immediate coast temperatures will
likely drop to around 29 degrees. So have issued a hard freeze
warning for the Humboldt and Del Norte coasts.

Tuesday the airmass starts to warm as high pressure builds into
the area. Afternoon temperatures will be warmer than on Monday by
a few degrees in most areas. Winds along the coast will be breezy
once again, although not as strong as today. Tuesday night and
Wednesday high pressure continues to build into the area. This is
expected to bring some precip to areas of Oregon, but increased
clouds are all we are expected to see. Thursday and Friday high
pressure remains over the area. Temperatures will continue to warm
and inland areas could be close to 70 again by Friday.

For the weekend a weak system moves by to the north of the area.
This could bring some rain and mountain snow to the northern parts
of the area, but lately models have been trending northward with
it. The 00Z NAEFS ensembles are still showing a 20 to 30 percent
chance of over a tenth of an inch of rain in Del Norte county, so
it still looks possible at this point. Dry weather is expected to
return Sunday and Monday. MKK

&&

.AVIATION...Mostly clear skies and gusty N to ENE winds with VFR
conditions prevailed today at the coastal terminals with a
building offshore upper-level ridge. Winds are expected to become
light ENE at ACV and NNE at CEC. The more northerly component at
CEC brings the slight potential for some moisture advection, but
VFR conditions are expected at all coastal terminals at this time.
Dewpoints in interior valleys are low in the upper 20's, and any
fog that could form is not expected to make it as far south as
UKI. Winds will become gusty tomorrow afternoon from the NNW at
CEC and ACV with another sunny day and efficient mixing. JJW

&&

.MARINE...The combination of high pressure offshore and troughing
over the western US will maintain a tight coastal pressure gradient
and a strong northerly wind regime through the next couple of days.
Colder air aloft will continue to allow stronger winds to mix down
to the surface into Tuesday, producing gale force gusts downwind of
Cape Mendocino. Have thus extended the Gale Warning for the southern
outer zone into Tuesday evening. Winds will be slightly lower closer
to shore, however the combination of steep northerly short period
seas and a large NW swell will continue to produce hazardous seas
over the southern nearshore zone into this evening. Seas will come
down a bit by Tuesday as the swell gradually decays, with a Small
Craft Advisory likely being needed to replace the Hazardous Seas
Warning at that time. Conditions will be marginally better north of
the Cape, although Small Craft Advisories will still be needed
through at least Tuesday night. Conditions will start to show modest
improvement towards the middle of the week as the ridge axis pushes
closer to shore and weakens the gradient, however persistent fresh
northerlies and another NW swell building into the waters on
Wednesday will likely keep winds and seas close to headline criteria
into the end of the week, particularly south of Cape Mendocino.
/CB

&&

.EKA WATCHES/WARNINGS/ADVISORIES...
CA...Hard Freeze Warning from midnight tonight to 9 AM PST Tuesday
     for CAZ101-103.

NORTHWEST CALIFORNIA COASTAL WATERS...
 Small Craft Advisory until 3 AM PST Wednesday for PZZ450-470.

     Hazardous Seas Warning until 9 PM PST this evening for PZZ455.

     Gale Warning until 3 AM PST Tuesday for PZZ475.

&&

Visit us at https://www.weather.gov/eureka

Follow us on Facebook and Twitter at:
https://www.facebook.com/NWSEureka
https://www.twitter.com/NWSEureka

For forecast zone information
see the forecast zone map online:
https://www.weather.gov/images/eka/zonemap.png
Hazardous weather outlook, Feb 3, 3:49 AM PST, 16 hours 46 minutes before
Hazardous Weather Outlook
National Weather Service Eureka CA
349 AM PST Mon Feb 3 2020

CAZ101>113-041200-
Coastal Del Norte-Del Norte Interior-Northern Humboldt Coast-
Southwestern Humboldt-Northern Humboldt Interior-
Southern Humboldt Interior-Northern Trinity-Southern Trinity-
Mendocino Coast-Northwestern Mendocino Interior-
Northeastern Mendocino Interior-Southwestern Mendocino Interior-
Southeastern Mendocino Interior-
349 AM PST Mon Feb 3 2020

This hazardous weather outlook is for northwest California.

.DAY ONE...Today and tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Tuesday through Sunday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...
Spotter activation is not expected at this time.

Nearby

Small Craft Advisories in California, 2020Every small craft advisory in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.